Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of marvelon 28?

hi i started taking Marvelon 28 on the first day of my period which was Dec. 28th and since then everyday i see spotting/bleeding ..is this normal? It s my first time on BC..i m 33 year s old - i went for ultrasound and i have 3 uterine fibroids and one cyst in ovaries. please help
Fri, 26 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Spotting,abdominal cramps or irregular bleeding is common during starting of oral contraceptive pills since your body is adjusting to newer hormonal levels. Menstrual cycle will regularise within first three months of starting the drug in most women. In case of excessive cramping,antispasmodics can be taken.

I would suggest you to monitor your progress by a pelvic ultrasound. Most of the symptoms will reduce with 3 to 6 cycles of contraceptive pill use. Bleeding from fibroids will reduce and the ovarian cyst size will also reducing causing regular ovulatory cycles.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saranya Ramadoss, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Uterus


What are the side effects of marvelon 28?

Hi, Spotting,abdominal cramps or irregular bleeding is common during starting of oral contraceptive pills since your body is adjusting to newer hormonal levels. Menstrual cycle will regularise within first three months of starting the drug in most women. In case of excessive cramping,antispasmodics can be taken. I would suggest you to monitor your progress by a pelvic ultrasound. Most of the symptoms will reduce with 3 to 6 cycles of contraceptive pill use. Bleeding from fibroids will reduce and the ovarian cyst size will also reducing causing regular ovulatory cycles. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saranya Ramadoss, General & Family Physician